# SDR AALA20110830TUL12

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144N515010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR STRUCTURE, CREASE ANGLE WEB CORRODED RIGHT SIDE STATIONS 940 TO 960.  REPLACED WEB PER SRM 51-10-02-0G.
